My son has been taking this drug for some time, has MCS and EMI, and now is losing a lot of weight. Found out that he has a thyroid problem. Could taking the drug have caused it? He would love to get off of it, but can't go to a facility because of the MCS and EMI... he's in a delema. Thanks, a concerned mother, Gloria
First I have to ask what MCS and EMI stand for? Is the MCS multiple chemical sensitivity and the EMI educably mentally impaired? He can taper off the oxycodone and do so with little withdrawal and at home. How much is he taking and at what strength?
Whether long term use can affect the thyroid, honestly don't know, but I would be willing to help you with a taper schedule to get off the oxycodone.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2011 • 2 answers
Posted 5 Jan 2012 • 3 answers
Posted 8 Apr 2013 • 6 answers
Posted 26 Jan 2016 • 2 answers
Armour Thyroid - My thyroid was removed several years ago because of thyroid cancer. My prescription
Posted 26 Jun 2016 • 0 answers